Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 4, NWS Jackson, KY

January 10, 2008Rockcastle County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jan 10, 2008, 5:49 PM EST for Rockcastle County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2008, 5:49 PM EST (22:49 UTC)
Expired
Jan 10, 2008, 6:30 PM EST
In force
41 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

County Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 3:19 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 102249
SVRJKL
KYC203-102330-
/O.NEW.KJKL.SV.W.0004.080110T2249Z-080110T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
549 PM EST THU JAN 10 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 630 PM EST

* AT 545 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BEE LICK...OR 13 MILES WEST OF MOUNT VERNON...AND MOVING NORTHEAST
  AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OTTOWA...BRODHEAD...MARETBURG AND SPIRO BY 555 PM EST...
  HIATT...LAKE LINVILLE...RENFRO VALLEY AND MUELLERSVILLE BY 600 PM
  EST...
  ROUNDSTONE AND WILDIE BY 605 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3735 8452 3749 8446 3748 8439 3752 8437
      3754 8422 3738 8417 3736 8414 3732 8414
      3728 8421 3728 8423 3724 8423 3723 8427
      3717 8430
TIME...MOT...LOC 2249Z 236DEG 46KT 3733 8451

$$

RICHEY
2 follow-up statements
000 
WWUS53 KJKL 102304
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
603 PM EST THU JAN 10 2008

KYC203-102330-
/O.CON.KJKL.SV.W.0004.000000T0000Z-080110T2330Z/
ROCKCASTLE KY-
603 PM EST THU JAN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR ROCKCASTLE COUNTY...

AT 603 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIATT...OR ABOUT NEAR 
MOUNT VERNON...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLIMAX...DISPUTANTA...ROCKFORD AND GOOCHLAND BY 610 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST THURSDAY EVENING
FOR SOUTHEASTERN KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3735 8452 3749 8446 3748 8439 3752 8437
      3754 8422 3738 8417 3736 8414 3732 8414
      3728 8421 3728 8423 3724 8423 3723 8427
      3717 8430
TIME...MOT...LOC 2303Z 236DEG 46KT 3743 8432

$$

WJM
000 
WWUS53 KJKL 102327
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
626 PM EST THU JAN 10 2008

KYC203-102336-
/O.EXP.KJKL.SV.W.0004.000000T0000Z-080110T2330Z/
ROCKCASTLE KY-
626 PM EST THU JAN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR ROCKCASTLE COUNTY EXPIRES AT
630 PM EST...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE AREA AND NO LONGER POSES A THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST THURSDAY EVENING
FOR SOUTHEASTERN KENTUCKY.

TO REPORT TORNADOES...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3735 8452 3749 8446 3748 8439 3752 8437
      3754 8422 3738 8417 3736 8414 3732 8414
      3728 8421 3728 8423 3724 8423 3723 8427
      3717 8430
TIME...MOT...LOC 2326Z 236DEG 46KT 3759 8401

$$

WJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 2:54 PM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 10, 2:54 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
254 PM EST THU JAN 10 2008

.SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...UPDATED
INTERESTING SYNOPTIC SITUATION DEVELOPING. A WARM
FRONT/DISCONTINUITY HAS MOVED MOSTLY THROUGH THE FORECAST AREA AND
CURRENTLY...MOST OF THE SHOWERS AND THUNDERSTORMS ARE NOW NORTH AND
WEST OF THE FORECAST AREA. THE ACTIVE AREA OF THUNDERSTORMS IN
CENTRAL KENTUCKY ARE WELL OUT AHEAD OF THE COLD FRONT. THESE STORMS
SEEM TO COINCIDE WITH THE MOISTURE AXIS AND 850 JET CORE. THE TIME
CROSS SECTION USING THE 12 NAM WAS SHOWING TWO DISTINCT SURGES OF
OMEGA COMING ACROSS THE AREA TONIGHT. THE 18Z RUN IS NOT AS CLEAR
WITH IT. THE FIRST SURGE WILL BE THE 850 JET AXIS AROUND 6-9 PM AND
THE SECOND WILL BE THE FRONT MOVING THROUGH NEAR MIDNIGHT. THERE ARE
TWO DIFFERENT SEVERE THREATS POTENTIALS WITH THIS SYSTEM. THE FIRST ONE
WITH THE 850 JET AXIS WILL BE A HAIL AND WIND THREAT THREAT FROM THE
ELEVATED CELLS SPINNING UP IN THE WARM SECTOR. THESE STORM ARE NEAR
THE 850 JET AXIS AND HAVE THE POTENTIAL FOR MIXING DOWN THE HIGHER
MOMENTUM AIR. THE THREAT WITH THE FRONT WILL BE MOSTLY BE WIND. DUE
TO THE TIME OF DAY THESE STORMS ARE COMING INTO THE AREA...EXPECT
VERY FEW SEVERE TO OCCUR...HOWEVER THERE WILL BE MANY STORMS JUST
UNDER SEVERE CRITERIA. SO THESE STORMS ARE STILL POTENTIALLY
DANGEROUS. ONCE THE FRONT GOES THROUGH...SOME LOW CLOUDS WILL HANG
AROUND TILL FRIDAY AFTERNOON. WILL STAY CLOSE TO MOS FOR TEMPS.

.LONG TERM.../SATURDAY THROUGH THURSDAY/...UPDATED

THE MAIN FOCUS FOR THE FORECAST PERIOD WILL DEAL WITH PRECIPITATION
TYPE AND AMOUNT CONCERNING TWO DIFFERENT SYSTEMS EARLY NEXT WEEK INTO
THE MIDDLE OF NEXT WEEK. A PROGRESSIVE PATTERN WILL CONTINUE THROUGH
THE FORECAST PERIOD AS WAVE AFTER WAVE OF SHORTWAVE ENERGY AFFECTS
THE REGION. A BROAD SCALE TROUGH WILL APPROACH THE AREA AT THE START OF
THE PERIOD WITH TWO PHASED SHORTWAVES EMBEDDED IN THE LARGER SCALE
SYSTEM. THERE IS SOME MODEL DISAGREEMENT BETWEEN THE ECMWF/GFS ON THE
EVOLUTION OF THE PHASING...SO MAINTAINED CHANCE POPS SUNDAY AND
SUNDAY NIGHT FOR NOW...HOWEVER EXPECTING AN INCREASE IN POPS FOR THIS
TIME PERIOD WITH LATER FORECASTS. PRECIPITATION TYPE WILL BE THE HARD
PART OF THE FORECAST AS TIMING OF RAIN/SNOW CHANGEOVER WILL BE
CRUCIAL. RIGHT NOW...WILL GO WITH ALL RAIN STARTING OUT. THEN RAIN WILL
MIX WITH SOME SNOW...BEFORE BECOMING ALL SNOW EARLY MONDAY MORNING AS
1000-850 MB THICKNESSES DROP BELOW 1305 M. EXPECT ALL SNOW THROUGH
MONDAY AS HIGH TEMPERATURE WILL OCCUR AT MIDNIGHT AND DROP THROUGH
THE DAY.

TUESDAY WILL BRING ANOTHER PROGRESSIVE SHORTWAVE THROUGH THE
AREA. THICKNESSES REMAIN MARGINAL FOR SNOW...SO WILL STAY WITH RAIN
OR SNOW SHOWERS FOR NOW. 12Z GFS IS MUCH FASTER WITH THE PROGRESSION
OF THE SYSTEM THAN THE 00Z ECMWF. LEANED TOWARD THE ECMWF SOLUTION
AS THE GFS HAS SLOWLY STARTED TO TREND TOWARD THE MORE CONSISTENT
ECMWF. AFTER TUESDAY...MODELS DIVERGE SIGNIFICANTLY WITH THE APPROACH
OF THE NEXT SYSTEM. THE 12Z GFS BRINGS A COLD FRONT THROUGH LATE
WEDNESDAY NIGHT THROUGH THURSDAY...WHILE THE ECMWF KEEPS THE AREA
DRY UNTIL AFTER THE FORECAST PERIOD. WILL PUT SLIGHT CHANCE POPS IN
TO MATCH UP WITH OTHER OFFICES AND BLEND BETWEEN THE TWO MODELS.

&&

.AVIATION.../12Z TO 12Z/

MOISTURE FROM THE GULF OF MEXICO WILL MAKE A QUICK SURGE OVER THE
AREA TODAY. MVFR CEILINGS ARE EXPECTED TO OVERSPREAD MOST OF
EASTERN KENTUCKY IN THE MORNING...ALONG WITH SHOWERS. WIDESPREAD
VISIBILITY PROBLEMS ARE NOT ANTICIPATED FOR ANY EXTENDED TIME DURING
THE DAY. HOWEVER...LOCALIZED IFR VISIBILITY CAN NOT BE RULED OUT AT
TIMES FROM THE HEAVIER SHOWERS. A COLD FRONT WILL APPROACH THE REGION
DURING THE EVENING...BRINGING MORE SHOWERS AND POSSIBLY SOME
THUNDERSTORMS. WINDS WILL ALSO PICK UP DURING THE AFTERNOON AND
EVENING...WITH SOME GUSTS TOPPING 25 MPH. THERE IS ALSO A POTENTIAL
FOR SOME GUSTS CONSIDERABLY HIGHER IF PRECIP FALLING FROM HEAVY
SHOWERS OR STORMS CAN PULL DOWN MUCH STRONGER WINDS WHICH WILL BE
JUST OFF THE SURFACE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JJ
LONG TERM...SCHOETTMER
AVIATION...JJ
Hazardous weather outlook, Jan 10, 5:20 PM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
520 PM EST THU JAN 10 2008

KYZ044-050>052-058>060-068-069-079-080-083>085-104-106-108-111-114-
120130-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-ELLIOTT-MORGAN-WOLFE-
LEE-OWSLEY-
520 PM EST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING AS A COLD
FRONT PUSHES THROUGH THE REGION. THERE IS A REMOTE POSSIBILITY FOR A
TORNADO TO FORM. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE
STRONGER SHOWERS AND ANY THUNDERSTORMS...CREATING THE POTENTIAL FOR
SOME ISOLATED FLOODING PROBLEMS. THIS WILL BE ESPECIALLY TRUE FOR LOW
WATER CROSSINGS AND OTHER AREAS PRONE TO MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW SHOWERS WILL BE POSSIBLE AROUND DAWN ON SUNDAY...THEN AGAIN
FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT AND WEDNESDAY NIGHT. SNOW
ACCUMULATIONS DURING THIS PERIOD...IF ANY...SHOULD BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WINDS...OR DAMAGE FROM
SEVERE THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE OFFICE IN
JACKSON THIS AFTERNOON AND TONIGHT.

KYZ086>088-107-109-110-112-113-115>120-120130-
KNOX-BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-CLAY-
LESLIE-LETCHER-MARTIN-PIKE-
520 PM EST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT
PUSHES THROUGH THE REGION. SOME OF THESE STORMS COULD PRODUCE SOME
WIND GUSTS UP TO 45 MPH AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH
THE STRONGER SHOWERS AND ANY THUNDERSTORMS...CREATING THE POTENTIAL
FOR SOME ISOLATED FLOODING PROBLEMS. THIS WILL BE ESPECIALLY TRUE FOR
LOW WATER CROSSINGS AND OTHER AREAS PRONE TO MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW SHOWERS WILL BE POSSIBLE AROUND DAWN ON SUNDAY...THEN AGAIN
FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT AND WEDNESDAY NIGHT. SNOW
ACCUMULATIONS DURING THIS PERIOD...IF ANY...SHOULD BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WINDS...OR DAMAGE FROM
SEVERE THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE OFFICE IN
JACKSON THIS AFTERNOON AND TONIGHT.

RAY/JJ

In the hours before

Special weather statement, Jan 10, 2:55 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
255 PM EST THU JAN 10 2008

KYZ044-102045-
FLEMING-
300 PM EST THU JAN 10 2008

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT NORTHWESTERN FLEMING
COUNTY THROUGH 345 PM EST THURSDAY AFTERNOON...

AT 255 PM EST...A STRONG THUNDERSTORM WAS LOCATED NEAR EWING...MOVING
NORTHEAST AT 50 MPH.

THUNDERSTORMS WILL CONTINUALLY MOVE NORTHEAST ACROSS THE AREA OVER
THE NEXT 45 MINUTES. LOCATIONS NORTHWEST OF A LINE FROM NEPTON TO
COWAN CAN EXPECT HEAVY RAIN...WITH UP TO ONE INCH FALLING BETWEEN 3
AND 3:45 PM. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AS WELL AS
FILLING UP DITCHES...POSSIBLY SPILLING ONTO ROADS IN PLACES.
ADDITIONALLY...GUSTY WINDS OF 30 TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING STRIKES...AS WELL AS SMALL HAIL WILL BE POSSIBLE.

GEOGERIAN
Special weather statement, Jan 10, 5:47 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
547 PM EST THU JAN 10 2008

KYZ068-069-079-080-083>085-102315-
ROCKCASTLE-PULASKI-LAUREL-WAYNE-WHITLEY-MCCREARY-JACKSON-
547 PM EST THU JAN 10 2008

...A LINE OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN JACKSON AND
ROCKCASTLE AND PULASKI AND LAUREL AND EASTERN WAYNE AND WESTERN
WHITLEY AND MCCREARY COUNTIES THROUGH 615 PM EST THURSDAY EVENING...

AT 547 PM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BEE LICK TO BANDY TO DABNEY...
MOVING EAST AT 50 MPH.

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST THURSDAY EVENING
FOR SOUTHEASTERN KENTUCKY.

WJM
Special weather statement, Jan 10, 5:47 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
547 PM EST THU JAN 10 2008

KYZ068-102315-
ROCKCASTLE-
547 PM EST THU JAN 10 2008

...A LINE OF STRONG THUNDERSTORMS TO AFFECT ROCKCASTLE COUNTY
THROUGH 615 PM EST THURSDAY EVENING...

AT 547 PM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BEE LICK TO BANDY TO DABNEY...
MOVING EAST AT 50 MPH.

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST THURSDAY EVENING
FOR SOUTHEASTERN KENTUCKY.

WJM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 4:26 PM ESTFlash Flood WarningJKLFleming4 hr
Jan 10, 5:04 PM ESTSevere Thunderstorm WarningJKLPulaski, Wayne26 min
Jan 10, 5:04 PM ESTSevere Thunderstorm WarningJKLPulaski, Wayne26 min
Jan 10, 5:31 PM ESTSevere Thunderstorm WarningJKLPulaski, Wayne45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.